Sergey Kitaev

Showing 19 publications

2005

Simultaneous avoidance of generalized patterns

Sergey Kitaev, Toufik Mansour
Ars Combinatoria. Vol. 75, p. 267-288
Journal article
2005

Linear recurrences and Chebyshev polynomials

Sergey Kitaev, Toufik Mansour
Fibonacci Quarterly. Vol. 43 (3), p. 256-261
Journal article
2005

On multi-avoidance of generalized patterns

Sergey Kitaev, Toufik Mansour
Ars Combinatoria. Vol. 76, p. 321-350
Journal article
2003

Generalized patterns in words and permutations

Sergey Kitaev
Doctoral thesis
2003

On avoidance of numbered polyomino patterns

Sergey Kitaev, Toufik Mansour, Antoine Vella
Preprint
2003

The problem of the pawns

Sergey Kitaev, Toufik Mansour
Preprint
2002

Linear recurrences and Chebyshev polynomials

Sergey Kitaev, Toufik Mansour
Preprint
2002

The Peano curve and counting occurrences of some patterns

Sergey Kitaev, Toufik Mansour
Preprint
2002

On multi-avoidance of generalized patterns

Sergey Kitaev, Toufik Mansour
Preprint
2002

Simultaneous avoidance of generalized patterns

Sergey Kitaev, Toufik Mansour
Preprint
2002

Partially ordered generalized patterns and k-ary words

Sergey Kitaev, Toufik Mansour
Preprint
2001

Partially ordered generalized patterns

Sergey Kitaev
Preprint
2001

Multi-avoidance of generalised patterns

Sergey Kitaev
Preprint

Save references

If you have installed Zotero or Mendeley on your computer you can use a plugin to extract references from the publications you see.

Download plugins:
Zotero
Mendeley

There are no projects.
There might be more projects where Sergey Kitaev participates, but you have to be logged in as a Chalmers employee to see them.